• Welcome to SanctionedSuicide, a pro-choice forum for the discussion of mental illness and suicide. Please read our rules and our Principles.
    If you are in need of immediate support, please call the Samaritans hotline at (877) 870-4673, or check our recovery resources.

  • If you haven't yet, we highly encourage you to check out our Recovery Resources thread!
B

Beachedwhale

Mage
Joined
Mar 3, 2021
Messages
533
If so did you do or are you doing anything to help with issues caused by SSRIs?

In my case I had PSSD that is slowly improving but I still have severe fatigue that manifests as a heavy head and eyes, and heart palpitations. I was running before the antidepressant and now its even difficult to go for a walk. I took it 4 months ago.
 
B

BlankUser

Mage
Joined
Apr 24, 2021
Messages
514
Getting off SSRIs was horrible to me. I felt destroyed, I was crying non-stop for no reason. Had even less energy than before. It went on for several weeks. I regret for taking any antidepressants. Felt like shit while on them and quitting was also shitty. I didn't feel like myself.
Have you consulted with your doctor about how it affects you?
 
  • Hugs
Reactions: nopointofliving
B

Beachedwhale

Mage
Joined
Mar 3, 2021
Messages
533
Sorry to hear that. Did your effects all go away? My doctor just told me to continue to take them
 
B

BlankUser

Mage
Joined
Apr 24, 2021
Messages
514
Yes, fortunately the nasty effects went away. I feel like myself again.
Your doctor sounds quite useless.
 
LunarPyotr

LunarPyotr

Похорони меня возле МКАДа
Joined
Jul 4, 2020
Messages
400
I would say that I experienced some issues like nose bleeding, shaking hand in the morning and sometimes I was quite disoriented for quite a while but now they're almost gone. I'm still have shaking hands which gives me a bit of trouble while using my phone but I got used to it.
 
  • Like
Reactions: Beachedwhale
jensrij7

jensrij7

Member
Joined
May 19, 2021
Messages
17
I cried more easily and had brain zaps
 

Similar threads